# SDR AALA202402190431

- Difficulty date: February 17, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 74,352 hours, 28,734 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Part number: A25316101
- Part serial: H2317
- Condition: Defective
- Location: Brakes
- Part time: 74,361 hours, 28,737 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON LANDING, BRAKES APPLY PRESSURE UNEVENLY. RIGHT BRAKES HAVE SOFT PEDAL AND DO MOST OF THE BRAKING. SAME CONDITION DURING TAXI. MAINTENANCE REPLACED THE BRAKE DUAL SHUTTLE VALVE 2578GM (AALA202402190431) AND DUAL VALVE ALTERANTE BRAKE DISTRIBUTION VALVE 2577GM (AALA202402194237). A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED.
